Real hypersurfaces with Reeb Jacobi operator of Codazzi type in the complex hyperbolic two-plane Grassmannians
DOI:
https://doi.org/10.7146/math.scand.a-150634Abstract
Utilizing the concept of Reeb Jacobi operator of Codazzi type, we investigate Hopf real hypersurfaces in the complex hyperbolic two-plane Grassmannian G∗2(Cm+2) which admit a constant Reeb function α along the Reeb direction of ξ. If the Reeb function α is constant along the Reeb direction, then the Reeb vector field ξ=−JN either belongs to the distribution D or the distribution D⊥. By virtue of this fact, we have proved a new result about Reeb Jacobi operator of Codazzi type according to the Reeb vector field ξ∈D⊥ or ξ∈D, respectively.
References
Berndt, J., and Suh, Y. J., Real hypersurfaces in Hermitian symmetric spaces, Advances in Analysis and Geometry, 5, De Gruyter, Berlin, 2022. https://doi.org/10.1515/9783110689839
Blair, D. E., Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics, Vol. 509. Springer-Verlag, Berlin-New York, 1976.
Blair, D. E., Two remarks on contact metric structures, Tohoku Math. J. (2) 29 (1977), no. 3, 319–324. https://doi.org/10.2748/tmj/1178240602
Boothby, W. M., and Wang, H. C., On contact manifolds, Ann. of Math. (2) 68 (1958), 721–734. https://doi.org/10.2307/1970165
Eberlein, P., Geometry of nonpositively curved manifolds, Chicago Lectures in Mathematics. University of Chicago Press, Chicago, IL, 1996.
Pérez, J. D., and Suh, Y. J., The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians, J. Korean Math. Soc. 44 (2007), no. 1, 211–235. https://doi.org/10.4134/JKMS.2007.44.1.211
Suh, Y. J., Hypersurfaces with isometric Reeb flow in complex hyperbolic two-plane Grassmannians, Adv. in Appl. Math. 50 (2013), no. 4, 645–659. https://doi.org/10.1016/j.aam.2013.01.001
Suh, Y. J., Real hypersurfaces in complex hyperbolic two-plane Grassmannians with Reeb vector field, Adv. in Appl. Math. 55 (2014), 131–145 https://doi.org/10.1016/j.aam.2014.01.005.
Suh, Y. J., Pseudo-Einstein real hypersurfaces in complex hyperbolic two-plane Grassmannians, Adv. in Appl. Math. 76 (2016), 39–67. https://doi.org/10.1016/j.aam.2016.02.001
Suh, Y. J., Fischer-Marsden conjecture on real hypersurfaces in the complex hyperbolic two-plane Grassmannians, Anal. Math. Phys. 12 (2022), no. 5, Paper No. 126, 45 pp. https://doi.org/10.1007/s13324-022-00738-x
Suh, Y. J., Real hypersurfaces with parallel Reeb Jacobi operator in complex hyperbolic two-plane Grassmannian, Preprint.
Suh, Y. J., and Woo, C., Real hypersurfaces in complex hyperbolic two-plane Grassmannians with parallel Ricci tensor, Math. Nachr. 287 (2014), no. 13, 1524–1529. https://doi.org/10.1002/mana.201300283
Suh, Y. J., Kim, G. J., and Woo, C., Pseudo-anti commuting Ricci tensor and Ricci soliton real hypersurfaces in complex hyperbolic two-plane Grassmannians, Math. Nachr. 291 (2018), no. 10, 1574–1594. https://doi.org/10.1002/mana.201700046